# SDR CA000928034

- Difficulty date: September 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7454000501
- Condition: Separated
- Location: Engine Fan
- Component: Engine Cowling, Iae, V2527A5
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) ITEM NR 1 P/N 745-4000-501 COWL LT ITEM NR 2 P/N 745-4000-502 COWL RT  AFTER TAKE OFF NR 1 ENGINE LT AND RT FAN COWLING SEPARATED FROM AIRCRAFT. - LT SLATS 1, 2, 3 DAMAGED.- LT UPPER WING SURFACE DAMAGED.
